DR. JUAN CARLOS HERNÁNDEZ GÓMEZ

 

Artículos

J. C. Hernández, J. M. Rodríguez y J. M. Sigarreta, (2017). On the geometric-arithmetic index by decompositions, Journal of Mathematic al  Chemistry, 55 (7) pp 1376–1391.

J. C. Hernández (2015). Differential and operations on graphs., International Journal of  Mathematic al Analysis, (Vol. 9, 2015, no. 7) PP 341-349. 

Carballosa W., Hernández J. C., Piñeiro L. R. y Sigarreta J. M., (2015). Generating function: multiple ortogonal polynomials., Applied Mathematic al Science, 10 (16) 761 - 772

J. C. Hernández, J. M. Rodríguez, J. M. Sigarreta, Y. Torres,  y Villeta, M. (2015). Gromov Hyperbolicity of Regular Graphs., Ars Combinatoria (130) 395-416.    

Hernández J. C., Rodríguez J. M. y Sigarreta J. M., (2015). Mathematical properties on the hyperbolicity of circulant networks., Advances in Mathematic al Physics,  (vol. 2015 ) 11.

Morales A.. Dolores C., Nolasco H., Hernández J. C. y Sigarreta J. M. (2014) Methodology based in problem solving in the treatment if the concept of limit to infinity., International Journal of Research in Education Methodology, 5 (1).

Bermudo S., Hernández J. C., Rodríguez J. M. y Sigarreta J. M. (2014). Relations between the differential and parameters in graphs., Electronic Notes in Discrete Mathematics,  (46) pp 1-320.  

Carballosa W., Hernández J. C., Rosario O. y Torres Y., (2014). Computing the strong alliance polynomial of a graph., Investigación Operacional, 37 (2) 115-123.

Hermes Nolasco H. Juan Carlos Hernández- Gómez, José María Sigarreta Almira (2014). Methodology for study of epistemological obstacles: similarity concept., International Journal of  Management & Information Technology, 8 (2)  1323-1333.   

Morales A., Reyes L. E. y Hernández J. C. (2013). El límite al infinito. Análisis preliminar para la elaboración de una estrategia metodológica de su enseñanza- aprendizaje. PREMISA, 

Hernández J. C.  y Sigarreta J. M. (2013). Global dual k- alliance in cubic graphs.,  Advances and Applications in Discrete Mathematics, 12 (2) 173-178.   

Villavicencio G., Barradas I. y  Hernández J. C. (2013). On the basic backward bifurcation in epidemiological model, Applied Mathematic al Sciences, 7 (107) 5327 – 5340.